# SDR ABXA9500543

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: T-Cap
- Part number: 99193692
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 90-18-03, SB 57-98, FOUND LEVEL I CORROSION ON RIGHT WING LOWER T-CAP BETWEEN STRINGERS 17 TO 18, 18 TO 19 AND 19 TO 20 AT STA XCW 58.  REMOVED CORROSION IAW DC-9 SRM 51-10-3.
